# SDR USAAD96057

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

FLIGHT NR 8001 - CLT-GSP - RIGHT ENGINE OIL TEMP DURING CRUISE WENT TO 130 DEGREES.  WENT TO 155 DEGREES AT IDLE.  SHUT DOWN ENGINE.  REPLACED ENGINE.  (M)
